# SDR DL72L000212

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Gimbal Fitting
- Part number: 65174355
- Condition: Gouged
- Location: Horiz  Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT GIMBAL ATTACH FITTINGS WERE FOUND GOUGED IN THE FILLET RADIUS OF THE UPPER LUGS.  ER/A 333979-14 REV A.
